Please use this identifier to cite or link to this item:
標題: An+Effective+Lane+Detection+Based+on+Elliptical+Roi+and+Limited+Parameters+in+Hough+Space
作者: 蘇崇彥
關鍵字: Region of interest;感興趣的區域;Hough transform;Lane detection;Lane markings;霍夫轉換;車道偵測;車道線
出版社: 國立中興大學工學院;Airiti Press Inc.
Project: 興大工程學刊, Volume 23, Issue 1, Page(s) 1-12.
ISSN: 1017-4397
Appears in Collections:工學院
第23卷 第1期

Files in This Item:
File SizeFormat Existing users please Login
10174397-201203-201204110010-201204110010-2-13.pdf2.69 MBAdobe PDFThis file is only available in the university internal network    Request a copy
Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.